# SDR 06FDEA2415

- Difficulty date: June 27, 2006
- Submitted: June 29, 2006
- Operation: Air carrier
- Aircraft: N526FE
- Make and model: Doug MD-11
- Aircraft serial: 48600
- Aircraft time: 31,941 hours, 5,119 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: NRB6735504
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM N02174: RT WING NR 7 SLAT INTERIOR SURFACE MID SECTION SUSPECT SKIN CRACK.  REPAIRED AS PER SRM 57-10-00 FIG.10 VOL.I. REPAIR CLASSIFIED AS MAJOR REPAIR PER GMM 6-2-100.
